# SDR AALA201911299003

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,659 hours, 28,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: F/A FLASHLIGHT INOP. FWD POSITION. REPLACED I/B FLT ATTN. FLASHLIGHT BATTERY. OPS CHECK GOOD. IAW AMM 25-65-00
